CureZone   Log On   Join
Home > Knowledge Base > Vaccination

My 9 month daughter received a flu vaccination and had blood taken from her toe, then became hysterical for hours and then the next day looked like her toe was almost black and looked like it was severely burned. Has anyone else heard of something like this happening? The person who took her blood looked about 16, and my daughter bleed a lot more than usual. We are desperate for answers. After the shot I t her slippers and socks on, and there is nothing that indicates a burn on the socks and slippers so we believe this is somehow related to the doctor's visit. Thank you.

 [Answer This Question]   [Ask New Question]   Click here to receive email notification every time someone answers this question

Maybe it's a blood blister?   by Iolite   12 year 1 of 1 (100%)

Are you sure it's just not a blood blister? Have you noticed that she bruises easily or bleeds over much from scratches? Do you have ANYONE on either side of the family that gets frequent, heavy nosebleeds or has overly heavy periods? These are possible signs of bleeding disorders. A trip to a pediatric hemotologist would probably be prudent so you can get her platelets checked. A normal pediatrician won't be able to check platelets. It's a quick in-office test.

If you're still concerned, I'd take the child back to the doctors for an evaluation.


Good Answer? Yes     No       Hide this question

Viewed 6202 times
All Iolite's Answers
Terms of Service



 

Back To Top




 
Google Advertisement



 
Google Advertisement


 

Donate to CureZone

0.3301 sec
IP 44.192.47.87